A local inverse for nonlinear mappings

Research output: Contribution to journalArticlepeer-review

Abstract

A mapping φ : ℝn → ℝm, n ≤ m, with Jacobian of full column-rank, has a local inverse that is analogous to the Moore-Penrose inverse of linear mappings.

Original languageEnglish (US)
Pages (from-to)37-46
Number of pages10
JournalNumerical Algorithms
Volume25
Issue number1-4
DOIs
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Keywords

  • Generalized inverses
  • Integration
  • Jacobians
  • Matrix volume
  • Surfaces

Fingerprint

Dive into the research topics of 'A local inverse for nonlinear mappings'. Together they form a unique fingerprint.

Cite this